# SDR IPXA2023040592613

- Difficulty date: April 5, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,113 hours, 16,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS L1 DOOR INOP. DEFERRED L1 DOOR IAW MD11 MEL 52-10-3-1-2-1-2. ITEM TRANSFERRED TO DI CONTROL# M 806416. PLACARD INSTALLED. NO DMP.R/R L1  DOOR LOCK PIN RELEASE SOLENOID IAW AMM 52-10-06. OPS CHECK GOOD. THIS CLEARS M806416
